MAUDE Adverse Event Report: RADIOMETER MEDICAL APS SAFEPICO70

RADIOMETER MEDICAL APS SAFEPICO70
Model Number 956-616
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/01/2017
Type of Reportable Event Malfunction
Event or Problem Description
According to the complaint blood leaked from the sampler due to a crack in the sampler.The operator used gloves, but blood splashed to the skin.The skin was cleaned immediately.According to the customer, the blood sample had no infectious disease.
 
Additional Manufacturer Narrative
Root cause production documentation have been checked - no record of crack detected during inspection was found and no records related to the issue within assembly process were recorded; all process parameters were within expected limits.Reference samples have been checked - no cylinder crack detected during the check.Defective sample evaluated by photo the defect is visible.During the investigation, it was confirmed that cracks on the cylinder occurred during or after samplers' assembly process.The blood leakage was caused by defect in syringe's cylinder.The direct root cause of reported issue could not be established within this investigation.Preventive actions all operators were informed to pay closer attention during products inspection.As the direct root cause of the issue is not yet known, other preventive actions were not implemented.
 
Additional Manufacturer Narrative
Investigation has identified that the root cause is a manufacturing error related to the labelling assembly in the production.

Brand Name
SAFEPICO70
Common Device Name
SAFEPICO70
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
MDR Report Key7181521
Report Number3002807968-2018-00005
Device Sequence Number11020000
Product Code JKA
UDI-Device Identifier05700699566164
UDI-Public(01)05700699566164(17)190511(10)YM51
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K043143
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/11/2019
Device Model Number956-616
Device Catalogue Number956-616
Device Lot NumberYM51
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/15/2017
Supplement Date Received by Manufacturer02/22/2018
05/17/2018
Initial Report FDA Received Date01/11/2018
Supplement Report FDA Received Date03/09/2018
06/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1